| Model Number |
SPEEDBRG IMP SYS W/BIO-COMP SWVLK |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Itching Sensation (1943)
| Date of Event |
05/10/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an initial rotator cuff suture surgery on (b)(6) 2019 the patient started to experienced major problems (redness, itching and partially open areas) at the operated site.No further information received.Update dw 29-may-2024: the initial surgery was performed on (b)(6) 2019 in ukh klagenfurt and an medical examination will be performed on (b)(6) 2024 in ukh graz.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.
Event or Problem Description
Update dw 06-aug-2024: the customer provided further information that there is no connection between the reported event and the arthrex products.